Papers $\def\Z{\mathbb Z} \def\Q{\mathbb Q} \def\Torelli{\mathcal I}$

My papers are all eventually posted to the arXiv.

[pdf] [abstract] M. Day, A. Putman
On the second homology group of the Torelli subgroup of Aut(Fn)
preprint 2014.
Computer code used in paper here.

[pdf] [abstract] A. Putman, S. Sam
Representation stability and finite linear groups
preprint 2014.

[pdf] [abstract] T. Church, A. Putman
Generating the Johnson filtration
preprint 2013.

[pdf] [abstract] J. Malestein, A. Putman
Pseudo-Anosov dilatations and the Johnson filtration
preprint 2013.

[pdf] [abstract] T. Brendle, D. Margalit, A. Putman
Generators for the hyperelliptic Torelli group and the kernel of the Burau representation at t=-1
to appear in Invent. Math.

[pdf] [abstract] T. Church, B. Farb, A. Putman
A stability conjecture for the unstable cohomology of SLn($\Z$), mapping class groups, and Aut(Fn)
in "Algebraic Topology: Applications and New Directions", 55-70,
Contemp. Math., 620, Amer. Math. Soc., Providence, RI.

[pdf] [abstract] A. Putman
Stability in the homology of congruence subgroups
preprint 2012.

[pdf] [abstract] A. Putman
The Torelli group and congruence subgroups of the mapping class group
in "Moduli spaces of Riemann surfaces (Park City, UT, 2011)", 167-194,
IAS/Park City Math. Ser., 20 Amer. Math. Soc., Providence, RI.

[pdf] [abstract] T. Church, B. Farb, A. Putman
The rational cohomology of the mapping class group vanishes in its virtual cohomological dimension
Int. Math. Res. Not. (2012), no. 21, 5025–5030.

[pdf] [abstract] A. Putman
Small generating sets for the Torelli group
Geom. Topol. 16 (2012), 111–125.

[pdf] [abstract] A. Putman, B. Wieland
Abelian quotients of subgroups of the mapping class group and higher Prym representations
J. London Math. Soc. (2) 88 (2013), no. 1, 79-96.

[pdf] [abstract] M. Day, A. Putman
A Birman exact sequence for Aut(Fn)
Adv. Math. 231 (2012), 243–275.

[pdf] [abstract] M. Day, A. Putman
The complex of partial bases for Fn and finite generation of the Torelli subgroup of Aut(Fn)
Geom. Dedicata 164 (2013), 139-153.

[pdf] [abstract] A. Putman
Abelian covers of surfaces and the homology of the level L mapping class group
J. Topol. Anal. 3 (2011), no. 3, 265–306.

[pdf] [abstract] A. Putman
The Picard group of the moduli space of curves with level structures
Duke Math. J. 161 (2012), no. 4, 623–674.
Computer code used in paper here.

[pdf] [abstract] A. Putman
The Johnson homomorphism and its kernel
preprint 2009; rewritten and simplified in 2013.

[pdf] [abstract] A. Putman
Obtaining presentations from group actions without making choices
Algebr. Geom. Topol. 11 (2011), 1737-1766.

[pdf] [abstract] J. Malestein, A. Putman
On the self-intersections of curves deep in the lower central series of a surface group
Geom. Dedicata 149 (2010), no. 1, 73–84.

[pdf] [abstract] A. Putman
A note on the abelianizations of finite-index subgroups of the mapping class group
Proc. Amer. Math. Soc. 138 (2010) 753-758.

[pdf] [abstract] A. Putman
The second rational homology group of the moduli space of curves with level structures
Adv. Math. 229 (2012), 1205–1234.

[pdf] [abstract] A. Putman
The abelianization of the level L mapping class group
preprint 2008. Most of the results in this paper have been subsumed into the paper "The Picard group of the moduli space of curves with level structures".

[pdf] [abstract] J. Birman, D. Johnson, A. Putman
Symplectic Heegaard splittings and linked abelian groups
in "Groups of Diffeomorphisms", Adv. Stud. Pure Math., 52, Math. Soc. Japan, Tokyo, 135-220.

[pdf] [abstract] N. Broaddus, B. Farb, A. Putman
Irreducible Sp-representations and subgroup distortion in the mapping class group
Comment. Math. Helv. 86 (2011), 537-556.

[pdf] [abstract] N. Broaddus, B. Farb, A. Putman
The Casson invariant and the word metric on the Torelli group
C. R. Acad. Sci. Paris, Ser. I 345 (2007) 449-452.

[pdf] [abstract] A. Putman
An infinite presentation of the Torelli group
Geom. Funct. Anal. 19 (2009), no. 2, 591-643.

[pdf] [abstract] A. Putman
A note on the connectivity of certain complexes associated to surfaces
Enseign. Math. (2) 54 (2008), 287-301.

[pdf] [abstract] A. Putman
Cutting and pasting in the Torelli group
Geom. Topol. 11 (2007) 829-865.

[pdf] [abstract] A. Putman
The rationality of sol manifolds
J. Algebra 304 (1) (2006) 190-215.